I have had my concerns about what has happened to my body since I stopped taking the pill to start ttc. I have a thread about in in the ttc section but none of the other women I found there have had this problem. I suppose it isn't too common? I don't really know what to do. I have been off of the pill for 10 months now. Back in October I had a really bad acne breakout and my hair started to fell out, Neither have stopped since and I'm getting frustrated and scared. I know it probably occured when I started to ovulate normally again but I'm really concerned about my hair. Has anyone else had a similar problem? Will it ever grow back?
PS I'm not bald or anything, I just have very thin hair now...and I'm afraid it will keep falling out
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.